# SDR 2005FA0001081

- Difficulty date: November 15, 2004
- Submitted: August 2, 2005
- Operation: General aviation
- Aircraft: N9988B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1108
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 78820152
- Condition: Cracked
- Location: Lt Mlg
- Part time: 1,407 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT MAIN LANDING GEAR WOULD NOT FULLY RETRACT.  FOUND LT ACTUATOR CRACKED AT FORWARD BOLT HOLE.  (GL19200504417) (K)
